# SDR MASA2011033102287

- Difficulty date: March 28, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 34,652 hours, 33,197 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT NOT CHARGING.  MX REMOVED AND REPLACED AFT EMER FLASHLIGHT ASSY.  OPS CHECK GOOD.
